# SDR AU970149

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 4554
- Condition: Broken
- Location: Drag Control Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 GROUND SPOILER OUTBOARD ACTUATOR LOWER ATTACHMENT FITTING BROKEN - SUSPECT CAUSED BY CORROSION PITTING OF ALUMINIUM HOUSING
